# SDR AALA202104019025

- Difficulty date: March 10, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 32,884 hours, 13,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR SUPPORT FRAME LOCATED AT BS 947 LBL 24. REMOVED CORROSION AND BLENDED AREA PER SRM 51-10-02-0G.
